# SDR AWXA9900404

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Floor
- Part number: D53472090
- Condition: Corroded
- Location: Y1292rh @Fr66
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT Y1292 RT AT FR 66.  FABRICATED FLOOR SUPPORT PER DWG NR D 53472090 AND INSTALLED AS PER SRM 51-42-11.
